# SDR DXTA2011040404538

- Difficulty date: April 3, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N688QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605188
- Aircraft time: 8,602 hours, 6,767 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, B, A

## Discrepancy

AFTER TAKEOFF AND REACHING 4000 FT NOTED SMOKE FILLING COCKPIT WITH APU ON. SHUT APU DOWN SMOKE DISSIPATED RETURNED TO FIELD.  REMOVED WATER SEPARATOR, FOUND WATER SEPARATOR AND SOCK DIRTY,  CLEANED WATER SEPARATOR AND SOCK.   INSTALLED AND ASSEMBLED WATER SEPARATOR ASSY WORK DONE IAW MM CH 12-19-02.   RAN APU VERIFIED NO SMOKE OR OIL ODOR IN CABIN.   LEAK CHECKED GOOD ON ALL LINES EXCEPT ONE DUCT FROM ACM, REPOSISTIONED CLAMP ON ACM DUCT AND RAN AGAIN, LEAK CHECKED GOOD.
